Revista Colombiana de Matemáticas
versão impressa ISSN 0034-7426
SONG, GUO-QIANG. Existence of global weak solutions to a symmetrically hyperbolic system with a source. Rev.colomb.mat. [online]. 2008, vol.42, n.2, pp. 221-232. ISSN 0034-7426.
In this paper the existence of global bounded weak solutions is obtained for the Cauchy problem of a symmetrically hyperbolic system with a source by using the theory of compensated compactness. This system arises in such areas as elasticity theory, magnetohydrodynamics, and enhanced oil recovery.
Palavras-chave : Symmetrically hyperbolic system; source terms; weak solution; compensatedcompactness method.